# SDR QXEA2011072500592

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 116 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25S AND RIVETS HAVE CORROSION 6 IN AFT OF FRAME 116.000.  REMOVED 4 RIVETS IAW SRM 51-42-05-02-01.  FOUND CORROSION TO BE LIMITED TO RIVETS.  INSTALLED NEW RIVETS IAW SRM 51-42-05-02-01.  PAINTED IAW SRM 51-25-15.
